# SDR 96FDEA00812

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0198, SKIN BULGED FWD LWR CORNER OF AFT LAV SERVICE PANEL STA 1160 STR 22L.  *S/D* REMOVED RIVETS AS MARKED PER SRM 51-30-2, NO EVIDENCE OF CORROSION.  INSTALLED FASTENERS PER SRM 51-30-2.
